Search Results

There are 19123 results for: content related to: Nonparametric Estimation in Random Coefficients Binary Choice Models

  1. Closed form of the rotational Crofton formula

    Mathematische Nachrichten

    Volume 285, Issue 2-3, February 2012, Pages: 164–180, Jérémy Auneau, Jan Rataj and Eva B. Vedel Jensen

    Version of Record online : 10 OCT 2011, DOI: 10.1002/mana.201000028

  2. Random sets of finite perimeter

    Mathematische Nachrichten

    Volume 288, Issue 8-9, June 2015, Pages: 1047–1056, Jan Rataj

    Version of Record online : 11 DEC 2014, DOI: 10.1002/mana.201300341

  3. Asymptotically Efficient Estimation of Models Defined by Convex Moment Inequalities

    Econometrica

    Volume 82, Issue 1, January 2014, Pages: 387–413, Hiroaki Kaido and Andres Santos

    Version of Record online : 5 FEB 2014, DOI: 10.3982/ECTA10017

  4. Functional Differencing

    Econometrica

    Volume 80, Issue 4, July 2012, Pages: 1337–1385, Stéphane Bonhomme

    Version of Record online : 25 JUL 2012, DOI: 10.3982/ECTA9311

  5. On the dual iterative stochastic perturbation-based finite element method in solid mechanics with Gaussian uncertainties

    International Journal for Numerical Methods in Engineering

    Volume 104, Issue 11, 14 December 2015, Pages: 1038–1060, Marcin Kamiński

    Version of Record online : 30 JUL 2015, DOI: 10.1002/nme.4976

  6. You have full text access to this OnlineOpen article
    An instrumental variable random-coefficients model for binary outcomes

    The Econometrics Journal

    Volume 17, Issue 2, June 2014, Pages: S1–S19, Andrew Chesher and Adam M. Rosen

    Version of Record online : 22 APR 2014, DOI: 10.1111/ectj.12018

  7. Packing circles within ellipses

    International Transactions in Operational Research

    Volume 20, Issue 3, May 2013, Pages: 365–389, Ernesto G. Birgin, Luis Henrique Bustamante, Hector Flores Callisaya and Jose Mario Martínez

    Version of Record online : 7 FEB 2013, DOI: 10.1111/itor.12006

  8. Complex Spherical Designs and Codes

    Journal of Combinatorial Designs

    Volume 22, Issue 3, March 2014, Pages: 105–148, Aidan Roy and Sho Suda

    Version of Record online : 18 NOV 2013, DOI: 10.1002/jcd.21379

  9. Identification and Estimation of Average Partial Effects in “Irregular” Correlated Random Coefficient Panel Data Models

    Econometrica

    Volume 80, Issue 5, September 2012, Pages: 2105–2152, Bryan S. Graham and James L. Powell

    Version of Record online : 25 SEP 2012, DOI: 10.3982/ECTA8220

  10. Generalized Hermitean Clifford–Hermite polynomials and the associated wavelet transform

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 5, 30 March 2009, Pages: 606–630, Fred Brackx, Hennie De Schepper, Nele De Schepper and Frank Sommen

    Version of Record online : 23 JUN 2008, DOI: 10.1002/mma.1057

  11. Convolution product formula for associated homogeneous distributions on R

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 6, April 2011, Pages: 703–727, Ghislain R. Franssens

    Version of Record online : 12 NOV 2010, DOI: 10.1002/mma.1397

  12. Bernstein numbers of embeddings of isotropic and dominating mixed Besov spaces

    Mathematische Nachrichten

    Volume 288, Issue 14-15, October 2015, Pages: 1694–1717, Van Kien Nguyen

    Version of Record online : 18 MAY 2015, DOI: 10.1002/mana.201500018

  13. Real-Time Trading Models and the Statistical Properties of Foreign Exchange Rates

    International Economic Review

    Volume 43, Issue 2, May 2002, Pages: 463–491, GenÇay Ramazan, Ballocchi Giuseppe, Dacorogna Michel, Olsen Richard and Pictet Olivier

    Version of Record online : 5 JUL 2002, DOI: 10.1111/1468-2354.t01-2-00023

  14. Nonparametric Welfare Analysis for Discrete Choice

    Econometrica

    Volume 83, Issue 2, March 2015, Pages: 617–649, Debopam Bhattacharya

    Version of Record online : 3 APR 2015, DOI: 10.3982/ECTA12574

  15. Existence and uniqueness of solutions of sequential nonlinear fractional difference equations with three-point fractional sum boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 13, 15 September 2015, Pages: 2809–2815, Thanin Sitthiwirattham

    Version of Record online : 18 AUG 2014, DOI: 10.1002/mma.3263

  16. Integrating Treatment of Posttraumatic Stress Disorder and Substance Use Disorder

    Journal of Counseling & Development

    Volume 85, Issue 4, Fall 2007, Pages: 475–490, Julian D. Ford, Eileen M. Russo and Sharon D. Mallon

    Version of Record online : 23 DEC 2011, DOI: 10.1002/j.1556-6678.2007.tb00616.x

  17. Least Squares Sparse Principal Component Analysis: A Backward Elimination Approach to Attain Large Loadings

    Australian & New Zealand Journal of Statistics

    Volume 57, Issue 3, September 2015, Pages: 391–429, Giovanni Maria Merola

    Version of Record online : 19 SEP 2015, DOI: 10.1111/anzs.12128

  18. DO WE REALLY NEED BOTH BEKK AND DCC? A TALE OF TWO MULTIVARIATE GARCH MODELS

    Journal of Economic Surveys

    Volume 26, Issue 4, September 2012, Pages: 736–751, Massimiliano Caporin and Michael McAleer

    Version of Record online : 10 MAR 2011, DOI: 10.1111/j.1467-6419.2011.00683.x

  19. You have full text access to this Open Access content
    Panel data models with nonadditive unobserved heterogeneity: Estimation and inference

    Quantitative Economics

    Volume 4, Issue 3, November 2013, Pages: 453–481, Iván Fernández-Val and Joonhwah Lee

    Version of Record online : 18 NOV 2013, DOI: 10.3982/QE75

  20. You have free access to this content
    VISUALIZING FITNESS LANDSCAPES

    Evolution

    Volume 65, Issue 6, June 2011, Pages: 1544–1558, David M. McCandlish

    Version of Record online : 1 MAR 2011, DOI: 10.1111/j.1558-5646.2011.01236.x